# SDR UALA2013030701360

- Difficulty date: March 7, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 86,311 hours, 13,699 cycles
- Engine: Pwa PW4060
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Binding
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLT CONTROL CHECK,  FELT BINDING AND HANG UP WHEN FULL CONTROL WHEEL TO THE LEFT.  REPLACED AILERON CAM FOLLOWER BEARING.
